| Catalog Number |
8065149525 |
| Medical Device Problem Codes |
Particulates (1451); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
01/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A healthcare professional reported that the silicone sleeve of ophthalmic cannula came off into the patient's eye during a vitreo-retinal procedure.The piece of the sleeve was retained in the eye as the surgeon was unable to remove it.There was no further treatment or procedures scheduled.Additional information has been requested none received.
Additional Manufacturer Narrative
Corrected information was provided in section h.10, previously reported fda product problem code 1451 was reported incorrectly.The manufacturer internal reference number is:(b)(4).
Additional Manufacturer Narrative
One opened soft tip cannula was received for the report of silicone sleeve came off during procedure and retained in patient's eye.The returned sample was visually inspected and was found to be non-conforming.The visual inspection indicated that a torn piece of silicone tip was present, but the majority of the tip extending past the cannula was missing.A review of the device history record traceable to the reported lot number indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.The returned non-conforming sample was received opened.How and when the soft tip of the cannula became damaged and torn cannot be determined from this evaluation, however, the evaluation shows that the tip was initially present prior to surgery and most likely was damaged during use.A root cause cannot be determined for the complaint as described by the customer.The exact root cause for this complaint is unknown, therefore, specific action with regards to this complaint cannot be taken.All assemblies are 100% inspected by trained operators.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No additional action is required at this time.The manufacturer internal reference number is: (b)(4).